# SDR MALA020692

- Difficulty date: December 30, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N504XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2311
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING TAXI IN OF FLIGHT 3481, UPON TAXIING TO THE GATE THE GROUND CREW NOTICED SPARKS COMING FROM THE AREA OF THE LT I/B BRAKE. THEY STOPPED THE A/C AND CHECKED THE BRAKES AND COULD NOT SEE ANYTHING WRONG.  CREW CONTINUED TO BRING A/C UP TO THE GATE.  AS THEY MOVED FORWARD THEY AGAIN SAW SPARKS COMING FROM THE SAME AREA.  MAINTENANCE INSPECTED LT WHEEL ASSEMBLY INNER WHEEL BEARING FAILURE LOCKED ONTO AXLE.  REPLACED AXLE IAW AMM 32-10-31.
